# SDR GTIA9700217

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 383-531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - RIGHT WING UPPER SURFACE TRAILING EDE HAS EVIDENCE OF CORROSION AT STA XRS 383-531 'NO STEP' AREA.  BLENDED OUT CORROSION AND TREATED (REF:  DC-9 SRM 51-10-3) IN NO STEP AREA STA 383-531.  PREPPED, PRIMED, AND PAINTED RIGHT WING UPPER SURFACE TRAILING EDGE IAW DC-9 SRM 51-10-3B.  (X)
